Organizational renewal in family firms

Dodd, S., Theoharakis, V. and Bisignano, A. ORCID: 0000-0001-7446-0657, 2014. Organizational renewal in family firms. The International Journal of Entrepreneurship and Innovation, 15 (2), pp. 67-78. ISSN 1465-7503

Full text not available from this repository.
Item Type: Journal article
Publication Title: The International Journal of Entrepreneurship and Innovation
Creators: Dodd, S., Theoharakis, V. and Bisignano, A.
Publisher: IP Publishing Ltd.
Date: 2014
Volume: 15
Number: 2
ISSN: 1465-7503
Identifiers:
NumberType
10.5367/ijei.2014.0150DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:41
Last Modified: 09 Jun 2017 13:36
URI: http://irep.ntu.ac.uk/id/eprint/16647

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year